# SDR GTIA030226

- Difficulty date: March 16, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO FS 237 INTERCOSTAL CLIP CRACKED STRINGER 28L.  REMOVED INTERCOSTAL CLIP.  FABRICATED CLIP.  INSTALLED INTERCOSTAL CLIP.  (M)
